# SDR SWAA2022010646849

- Difficulty date: November 23, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL VAPOR BARRIER WEB LOWER EDGE CLIP CRACKED RBL 25.0 STA 663 ; / [01] REMOVED LOWER EDGE CLIP AT FUEL VAPOR BARRIER WEB; RBL 25.0 STA 663 AS PER B737-700 SRM 51-40-02-0G-0; [02] FABRICATED LOWER EDGE CLIP IAW.B-737-700 DWG# 111A1304; [03] VERIFIED STEPS 1 AND 2.; [04] TREATED(ANODIZING PART 111A1304-2 OUT SIDE VENDOR PREMIER AEROSPACE)WC:413205; [05] VERIFIED STEP 4.; [06] OK TO INSTALLLOWER EDGE CLIP.; [07] LATE ENTRY: OK TO PRIME CLIP; [08] PRIMED LOWER EDGE CLIP AT FUEL VAPOR BARRIER WEB; RBL 25.0 STA 663 AS PER B737-700 SRM 51-20-01-0G-0; [09] INSTALLED LOWER EDGE CLIP AT FUEL VAPOR BARRIER WEB; RBL 25.0 STA 663 AS PER B737-700 SRM 51-40-02-0G-0; [10] VERIFIED STEP 8 AND 9.
